# SDR 5CSR2013FA0000778

- Difficulty date: December 4, 2013
- Submitted: December 30, 2013
- Operation: General aviation
- Aircraft: N83CD
- Make and model: Cirrus SR20
- Aircraft serial: 1301
- Engine: Cont IO360ES
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OIL CHANGE, ENGINE WAS NOTED TO HAVE LARGE AMOUNT OF OIL IN THE COWLING AND ON THE ENGINE.  AFTER CLEANING ENGINE, A CRACK WAS FOUND ABOUT 3 INCHES IN LENGTH FROM THE ALTERNATOR BRACKET ACROSS THE RT UPPER SECTION OF THE CASE.
